I was put on 50mg of Sertraline yesterday, I took it at 6pm yesterday and by midnight I was feeling like my body was vibrating and I had even more trouble sleeping than normal, today I have had the same experience, but now my heart rate is elevated and I feel like I'm having cold sweats, I generally feel like I'm buzzing without feeling happy, I feel okay in myself and better than yesterday but I'm concerned because I got told that i shouldn't start feeling a difference for a few weeks, is this normal? I feel like I'm getting more and more anxious
Good Morning; EmmieEther; What your feeling is all normal when you first start this medication almost all of us feel our symptoms worse before they get better and this can last for 1 to 2 weeks,Just know it is the medication and try to bear with it. This is the only way you well know if this medication and most are going to work for you.Also many start to feel some positive effects after that 2 weeks. But if they did not tell you it can take from 6 to 8 weeks to get the blood level where it should be to get the full benefits of Zoloft. Please feel free to ask questions anytime we are a bunch of people just like you that try and help people and we have many people here that know and well answer you
Morning Emmie; Trust me you well get back to yourself and happy and joking with friends and family.This stuff is very hard and it is still common to have some side effects like your having start to feel good then down again when you are going through these first few weeks of Zoloft AND remember you really don't get the full blood level for up to 6 or 8 weeks and there is the fact that you have lots of room to have the doctor adjust the dose if needed. When we feel like this we also don't even notice the lack of appetite so try and teach yourself to EAT when and what you can.But please if you are still having problems at the 2-week point talk to your doctor. It's common to need more than one medication And above all keep thinking positive about you and your life you really sound like an all together young lady.And none of this is your fault it comes for no reason this stuff I call JUNK And sometimes it's hard because there is no way to tell if this is the right medication for you or anyone until we try them.Wish it was easier for us to know but Zoloft has been a great medication for so many people.It is so hard to be patient when we feel like this.What you are having is normal I just don't want you to loose to much weight So try and eat what you can and enjoy it while you can.You are making complete sense to me and remember it is not you don't beat yourself up over what is going on.I am really happy that you were smart enough to go see a doctor.It is going to take a while yet but give it another week and if these side effects don't go away talk with the doctor.Make sure you tell her or him about your weight and not sleeping. Please let me know how your doing this can and does for many change quick after a few weeks and remember if doctor up's your dose you have some of these side effects to go through again but not as bad. Try and make sure you are taking this med. at the same time each day.And the memory and all of that returns as we adjust to all of this.Try and not worry.Have a good weekend
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 1 answer
I just started Contrave today. I am having some minor side effects such as sleeping and feeling "out
Posted 15 Apr 2015 • 1 answer
Posted 18 Jan 2016 • 2 answers
Been on 50 mg sertraline since withdrawing from paroxetine a few weeks ago. Feeling very agitated...
Posted 28 Aug 2018 • 0 answers
Posted 15 days ago • 2 answers